# SDR AU960940

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O360A4M
- Propeller: Mcauly 1A170FFA
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Broken
- Location: Elec Pwr Supply
- Component: Slick, 4270
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO ROTOR SHAFT FAILED AT THE CONTACT BREAKER END AT BASE OF CUTOUT FOR FIBRE CAM CAUSING TOTAL FAILURE OF MAGNETO - UNIT HAD OPERATED FOR 312 HRS SINCE INSPECTION IAW AD/ELEC/48
